# SDR ASAA0995749

- Difficulty date: May 26, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 146A81286
- Condition: Corroded
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE STRIP UNDER INTERCOSTAL CAP HAS CORROSION.  REMOVED AND REPLACED NUT PLATE STRIP.
